# SDR SCNA20220322006

- Difficulty date: February 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 47,164 hours, 27,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  CORROSION ON UPPER FLANGE OF FLOOR BEAM STA967, LBL4-LBL20,WL208.  RESOLUTION:  ACCOMPLISHED REPAIR OF BS967 FLOOR BEAM UPPER "T" CHORD FROM RBL2 TO RBL32 IAW ATS ER 22-01132 REV 1R DTD 01-10-2022 AND SCA-EA-53-0101 REV 00 - 02/09/2022.
